Reply To: At my wits end with ADHD and Medication

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD At my wits end with ADHD and Medication Reply To: At my wits end with ADHD and Medication

#101894
Penny Williams
Keymaster

When my son started medication, I was warned that too low a dose might actually make things worse instead of better. That’s counterintuitive but accurate. You may want to talk to your doctor about increasing the dose a bit to see if it helps.

There are people who require very low doses of stimulants, lower than manufactured in a single dose. Vyvanse can be titrated in liquid to get a smaller dose than the 30 mg capsule. If you have any liquid medications in the UK, that would allow you to really customize your dose.

A Patient’s Primer on the Stimulant Medications Used to Treat ADHD

Penny
ADDitude Community Moderator, Parenting ADHD Trainer & Author, Mom to teen w/ ADHD, LDs, and autism